# SDR SWAA2021042257928

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 BS767 RBL21 WL157. ORIGINAL AFT CARGO BAY FLOOR SIDEWALL SUPPORT; BS727 BS767 FOUND TO BE OUT OF LIMITS. REMOVED ORIGINAL; LOCATED & DRILLED NEW PART; AND INSTALLED PER: SRM 5140020G0; BOEING DRAWING: 146A7500; & SRM 5140050G0.
